Top
10
Doctor insights on: Stopping Mobic

Share
1

1
Are there any withdrawal symptoms after stopping mobic (meloxicam)?

Are there any withdrawal symptoms after stopping mobic (meloxicam)?

No withdrawal: Mobic (meloxicam) is an non steroidal anti-inflammatory medication. You can stop Mobic (meloxicam) without tapering. It is not known to cause any withdrawal symptom. ...Read more

See 2 more doctor answers
2

2
How long will withdrawal symptoms last after stopping mobic (meloxicam)?

How long will withdrawal symptoms last after stopping mobic (meloxicam)?

SHOULD NOT HAVE ANY: Mobic (meloxicam) is a non- steroidal anti inflammatory agent like Motrin for instance. I do not know why there would be withdrawal. Now the pain and inflammation can return of course. ...Read more

See 1 more doctor answer
3

3
How long after stopping meloxicam can I begin taking Advil? I have been on 7.5 mg for about 2 weeks. Thanks

How long after stopping meloxicam can I begin taking Advil? I have been on 7.5 mg for about 2 weeks. Thanks

Around 40 - 48 hours: as it clears completely from your system in 1 or 2 days, but for either make sure to follow up with your docor if taking them long term, and read the labels carefully, best wishes ...Read more

4

4
How can i eliminate the palpitation side effects without stopping the meloxicam? Can't live without it for the pain daily

How can i eliminate the palpitation side effects without stopping the meloxicam? Can't live without it for the pain daily

Palpitations!: Very, very uncommon side-effect. I have never seen it. Have your doc make sure you don't have another issue (thyroid), or switch to once daily diclofenac ER 100mg! If you no issues with the switch, it probably was the meloxicam! ...Read more

6

6
How do i stop taking meloxicam?

How do i stop taking meloxicam?

Meloxicam: is nonselective nonsteroidal analgesic and you can stop taking Meloxicam at any time without requiring a withdrawal process. ...Read more

7

7
How long after i stop taking meloxicam can I safely consume alcohol?

A few days...: After about 3 days your body should have metabolized most of the mobic (meloxicam)...Just don't have too much, or your stomach and liver will be hyper-functioning... ...Read more

Dr. Alvin Stein
270 doctors shared insights

Meloxicam (Definition)

Meloxicam ...Read more